Differential and Integral Equations

Controllability of the heat equation with memory

V. Barbu and M. Iannelli

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations Volume 13, Number 10-12 (2000), 1393-1412.

Dates
First available in Project Euclid: 21 December 2012

Permanent link to this document
https://projecteuclid.org/euclid.die/1356061131

Mathematical Reviews number (MathSciNet)
MR1787073

Zentralblatt MATH identifier
0990.93008

Subjects
Primary: 93B05: Controllability
Secondary: 35B37 35K05: Heat equation 35R10: Partial functional-differential equations 93C20: Systems governed by partial differential equations

Citation

Barbu, V.; Iannelli, M. Controllability of the heat equation with memory. Differential Integral Equations 13 (2000), no. 10-12, 1393--1412. https://projecteuclid.org/euclid.die/1356061131.


Export citation